MathSciNet Relay Station
MathSciNet bibliographic data
MR2679125 (2011i:91126) 91G20 (65M60 91G60 91G70)
Ballestra, Luca Vincenzo; Sgarra, Carlo The evaluation of American options in a stochastic volatility model with jumps: an efficient finite element approach. Comput. Math. Appl. 60 (2010), no. 6, 1571–1590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement